Siberian Mathematical Journal

, Volume 42, Issue 1, pp 190–204 | Cite as

On Automorphism Groups of Cyclically Ordered Sets

  • V. M. Tararin
Article
  • 21 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Rieger L. S., “On the ordered and cyclically ordered groups. I-III,” Věstnik Král. České Spol. Nauk, I: No. 6, 1–31 (1946); II: No. 1, 1–33 (1947); III: No. 1, 1–26 (1948).Google Scholar
  2. 2.
    Fuchs L., Partially Ordered Algebraic Systems [Russian translation], Mir, Moscow (1965).Google Scholar
  3. 3.
    Kopytov V. M., Lattice-Ordered Groups [Russian], Nauka, Moscow (1984).Google Scholar
  4. 4.
    Holland W. Ch., “Transitive lattice-ordered groups,” Math. Z., 87, No. 3, 420–434 (1965).Google Scholar
  5. 5.
    McCleary S. H., “O-primitive ordered permutation groups,” Pacific J. Math., 40, No. 2, 349–372 (1972).Google Scholar
  6. 6.
    McCleary S. H., “O-primitive ordered permutation groups. II,” Pacific J. Math., 49, No. 2, 431–445 (1973).Google Scholar
  7. 7.
    Suprunenko D. A., Matrix Groups [Russian], Nauka, Moscow (1972).Google Scholar
  8. 8.
    HÖlder O., “Die Axiome Quantität und die Lehre vom Mass,” Ber. Verh. Sächs. Wiss. Leipzig, Math.-Phis. C1, Bd 53, 1–64 (1901).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • V. M. Tararin
    • 1
  1. 1.Institute for Applied Mathematical StudiesPetrozavodsk

Personalised recommendations